Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from polycystic ovaries, feeling tired. Can having revital help? Is there any side effects?

i wanted to know if revital woman is for me i ama 40 year old woman . Since sometime i am feeling tired very fast. will revital woman help? and if so how much time should it be taken forr? would i gain weight with revital? i am suffering from polycystic ovaries and have a short stature My email id is YYYY@YYYY . Thank you very much
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Revital is multivitamin supplement and there is no problem taking it.
directly it wont give gain in weight but with this supplement one gets good appetite and sense of well being one may get weight gain.
At this age multivitamine supplements are advisable to take.
You can continue for one to two months and then have 2-3 months break.
Ok and take care.
Answered: Sat, 23 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor